Arithmetic properties of complex fibonacci numbers and fibonacci quaternions

dc.contributor.author Leung, Ho-Hon
dc.contributor.author Kamalov, Firuz
dc.date.accessioned 2022-01-31T16:29:24Z
dc.date.available 2022-01-31T16:29:24Z
dc.date.issued 2021-09
dc.description This article is not available at CUD collection. The version of scholarly record of this article is published in Journal of Algebra and Applied Mathematics (2021), available online at: http://www.sasip.net/jaads_index.html en_US
dc.description.abstract In this paper, we investigate certain arithmetic properties of complex Fibonacci numbers and Fibonacci quaternions. More specifically, we look at the divisibility properties of complex Fibonacci numbers and Fibonacci quaternions. Our results make use of some well-known Fibonacci identities. Since quaternions are non-commutative algebra, extra care has been taken to investigate the various divisibility properties of the Fibonacci quaternions. © SAS International Publications. en_US
dc.description.sponsorship by UAEU SURE+ grant (Grant no. 00003159) in the en_US
dc.identifier.citation Leung, H. H., & Kamalov, F. (2021). Arithmetic properties of complex fibonacci numbers and fibonacci quaternions. Journal of Algebra and Applied Mathematics, 19(2), 115-129. http://www.sasip.net/jaads_index.html en_US
dc.identifier.issn 23197234
dc.identifier.uri http://www.sasip.net/jaads_index.html
dc.identifier.uri http://hdl.handle.net/20.500.12519/502
dc.language.iso en en_US
dc.publisher SAS International Publications en_US
dc.relation Authors Affiliations : Leung, H.H., Department of Mathematical Sciences, United Arab Emirates University, Al Ain, 15551, United Arab Emirates; Kamalov, F., School of Engineering, Canadian University Dubai, Dubai, United Arab Emirates
dc.relation.ispartofseries Journal of Algebra and Applied Mathematics;Volume 19, Issue 2
dc.rights Permission to reuse abstract has been secured from the author, Dr. Firuz Kamalov.
dc.rights.holder Copyright : © SAS International Publications.
dc.subject Complex Fibonacci number en_US
dc.subject Divisibility en_US
dc.subject Fibonacci quaternion en_US
dc.title Arithmetic properties of complex fibonacci numbers and fibonacci quaternions en_US
dc.type Article en_US
Files
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
2.01 KB
Format:
Item-specific license agreed upon to submission
Description: